# SDR 06FDEA0375

- Difficulty date: January 25, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- Engine: Pwa JT8D7B
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Corroded
- Location: Kflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 K-FLAP HAS CORROSION AT OB BULLNOSE TO K-FLAP BONDING WIRE BOTH ATTACH POINTS.  REPAIRED NR 5 K FLAP BULLNOSE PER SR DRAWING SR 27-57-010 REV C.
